Ernest Borel

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,

Description: Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine, Day + Night Liquid Gels - Powerful Relief for Cold and Flu, Sinus Congestion for Adults and Children 12+ Years, 24 Count Features Alka-Seltzer Plus Maximum Strength sinus, congestion and pain Powermax gels provide powerful fast relief *Use as directed.Sinus, congestion and pain relief Day and Night liquid gels should not be taken at the same time; Wait 4 hours after the last Night dose before starting Day product.Powerful relief, day or night, from your worst sinus, cold and flu symptomsDay time formula provides relief from fever, headache, nasal congestion, sinus congestion / pressure, minor aches and pains, cough, and sore throat. In addition to these symptoms, the Night-time formula also helps relieve runny nose & sneezing.Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion and Pain Medicine is a powerful cold and flu medicine for adults and children 12 years and older.Packaging may varyHSA/FSA Eligible -- Check your plan for coverage. Fast and Free Shipping You're already purchasing the item. Why pay additional for shipping, especially slow shipping? We get your order shipped out within 1-business day and delivered to your doorstep as quickly as possible. Competitive Pricing With our dynamic pricing model, our prices are always competitive. Our prices are some of the lowest that you will find on the internet. Rest assured that you're getting a good deal when purchasing with us. 30-day Money Back Guarantee We are committed to making sure that you leave this transaction satisfied. If you're unhappy with the product for any reason, you may return it back for your money-back or a replacement within 30 days. No questions asked!

Price: 13.98 USD

Location: Bronx, New York

End Time: 2024-09-02T01:04:02.000Z

Shipping Cost: 0 USD

Product Images

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,

Item Specifics

Restocking Fee: No

Return shipping will be paid by: Buyer

All returns accepted: Returns Accepted

Item must be returned within: 30 Days

Refund will be given as: Money Back

Package Type Name: R

Age Range Description: Adult

Item Package Quantity: 1

Brand: ALKA-SELTZER PLUS

Is Expiration Dated Product: true

Item Form: Liquid Gel

Package Level: unit

Size: 24 Count (Pack of 1)

Style: PowerMax

Target Gender: unisex

Safety Warning: Liver warning: This product contains acetaminophen. Severe..

Ingredients: Day: Acetaminophen 325mg, Dextromethorphan Hydrobromide10 ..

Model Number: SB-123

Supplier Declared Dg Hz Regulation: not_applicable

Product Benefit: Fever Control

Item Name: Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congesti..

Product Site Launch Date: 2019-07-01T08:00:01.000Z

Active Ingredients: Day: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 1..

Model Name: Alka Seltzer Plus Maximum Strength Medicine Liquid Gels Fo..

Product Expiration Type: Expiration On Package

Target Audience: Unisex-Adults

Item Type Keyword: cold-and-flu-medications

Number Of Items: 1

Directions: Day: Do not take more than the recommended dose. Do not ta..

Fc Shelf Life: 365.0

Color: White

Special Feature: non_drowsy

Serving Recommendation: 2 gels a day

Street Date: 2019-07-01T00:00:01Z

Net Content Count: 24

Unit Count: 24.0

Dosage: Does not apply

Expiration Date: Does not apply

Type: Does not apply

MPN: SB-123

Size Type: Regular

Recommended

Alka-Seltzer Plus Powerfast Fizz Severe Flu Citrus 24 Effervescent tabs Exp 2025
Alka-Seltzer Plus Powerfast Fizz Severe Flu Citrus 24 Effervescent tabs Exp 2025

$14.50

View Details
Alka-Seltzer Plus Power Max Cold and Flu Medicine, Day+Night, - Maximum Strength
Alka-Seltzer Plus Power Max Cold and Flu Medicine, Day+Night, - Maximum Strength

$21.92

View Details
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine,

$14.99

View Details
Alka-Seltzer Plus Severe Cold and Flu Effervescent Tablets, Citrus *72 ct
Alka-Seltzer Plus Severe Cold and Flu Effervescent Tablets, Citrus *72 ct

$29.96

View Details
Alka-Seltzer Plus Severe Cold & Cough CITRUS Fizz 24 Tablets Exp. 08/2025
Alka-Seltzer Plus Severe Cold & Cough CITRUS Fizz 24 Tablets Exp. 08/2025

$14.95

View Details
Alka-Seltzer Plus Day & Night Multi-Symptom Cold & Flu, Liquid Gels, 20 Count
Alka-Seltzer Plus Day & Night Multi-Symptom Cold & Flu, Liquid Gels, 20 Count

$6.99

View Details
ALKA-SELTZER Plus Severe Cold & Flu Medicine - PowerFast Fizz Tablets for Adults
ALKA-SELTZER Plus Severe Cold & Flu Medicine - PowerFast Fizz Tablets for Adults

$34.52

View Details
Alka-Seltzer Plus Cold & Flu Fizzy Chews 24 Tablets Orange No Water EXP 5/26
Alka-Seltzer Plus Cold & Flu Fizzy Chews 24 Tablets Orange No Water EXP 5/26

$9.99

View Details
Alka-Seltzer Plus Power Max for Cough, Mucus & Congestion  24 Liquid Gels E:5/26
Alka-Seltzer Plus Power Max for Cough, Mucus & Congestion 24 Liquid Gels E:5/26

$16.99

View Details
Alka-Seltzer Plus Severe Cold and Flu, Citrus (72 ct.) relieve toughest symptoms
Alka-Seltzer Plus Severe Cold and Flu, Citrus (72 ct.) relieve toughest symptoms

$42.98

View Details